Translator Disclaimer
May 2019 On the Kauffman-Jones Polynomial for Virtual Singular Links
Carmen Caprau, Kelsey Friesen
Missouri J. Math. Sci. 31(1): 79-104 (May 2019). DOI: 10.35834/mjms/1559181628

Abstract

We extend the Kamada-Miyazawa polynomial to virtual singular links, which is valued in $\mathbb{Z}[A^2, A^{-2}, h]$. The decomposition of the resulting polynomial into two components, one in $\mathbb{Z}[A^2, A^{-2}]$ and the other in $\mathbb{Z}[A^2, A^{-2}]h$ yields the decomposition of the Kauffman-Jones polynomial of virtual singular links into two components, one in $\mathbb{Z}[A^2, A^{-2}]$ and the other in $\mathbb{Z}[A^2, A^{-2}]A^2$, where both components are invariants for virtual singular links.

Citation

Download Citation

Carmen Caprau. Kelsey Friesen. "On the Kauffman-Jones Polynomial for Virtual Singular Links." Missouri J. Math. Sci. 31 (1) 79 - 104, May 2019. https://doi.org/10.35834/mjms/1559181628

Information

Published: May 2019
First available in Project Euclid: 30 May 2019

zbMATH: 07276115
MathSciNet: MR3960289
Digital Object Identifier: 10.35834/mjms/1559181628

Subjects:
Primary: 57M27
Secondary: 57M25

Rights: Copyright © 2019 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.31 • No. 1 • May 2019
Back to Top